# SDR P5CA2017101200357

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,607 hours, 19,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD CARGO BACK UP  EICAS MESSAGE CAME ON AFTER TAKEOFF BUT WENT OUT 10 OR 20 SECONDS LATER.  PERFORMED BITE TEST OF AUX ZONE TEMP CONTROLLER, CHECKED OK IAW FI 21-21 FAULT TREE 801,  PERFORMED A TEST OF AUX SHUTOFF VALVE IAW AMM 28-21-01.  PERFORMED A CHECK OF THE FORWARD CARGO TRIM HEAT VALVE,  CLEANED AND CHECKED OK IAW AMM 21-45-01.  PERFORMED TEST OF TRIM AIR MODULATING VALVE,  CLEANED AND TESTED OK IAW AMM 21-61-07.
